Affordable Access

Publisher Website

Exact solutions for a new class of nonlinear evolution equations with nonlinear term of any order

Authors
Journal
Chaos Solitons & Fractals
0960-0779
Publisher
Elsevier
Publication Date
Volume
17
Issue
4
Identifiers
DOI: 10.1016/s0960-0779(02)00482-4
Disciplines
  • Mathematics

Abstract

Abstract In this paper, we consider a new class of nonlinear partial differential equations with nonlinear term of any order, u tt + a 1 u xx + a 2 u+ a 3 u p + a 4 u 2 p−1 =0, which contains some particular important equations. We give a new kind of transformation and a new generalized ansätze to treat this class of equations. As a result, many explicit exact solutions, which contain new kink-profile solitary-wave solutions, bell-profile solitary-wave solutions, periodic wave solutions and combined formal solitary-wave solutions, are obtained by the extended method. In addition, we also can derive rational solutions for this class of equations.

There are no comments yet on this publication. Be the first to share your thoughts.